# SDR FDEA201105231935

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 89,966 hours, 25,257 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 4059031901
- Condition: Damaged
- Location: Emergency Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER OFF LIGHT INOP.   EMERGENCY POWER OFF LIGHT INOP.  RELEASED FOR SERVICE PER MEL: 24-08-03-01.    REPLACED ELECTRICAL SYSTEM CONTROL PANEL PER MM 24-08-02-4.  OPERATION TESTED NORMAL PER MM 24-08-02-5.
